# SDR UPS05843834

- Difficulty date: January 7, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3758496U2
- Part serial: TAG939171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CARGO PIT STA 1140 L34R UPPER FWD FITTING CRACKED ON THE FRAME.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
